Conditions for the Solvability of the Linear Programming Formulation for Constrained Discounted Markov Decision Processes

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01246228
Contributor : François Dufour <>
Submitted on : Friday, December 18, 2015 - 11:44:29 AM
Last modification on : Monday, January 15, 2018 - 4:10:01 PM

Identifiers

Collections

Citation

Francois Dufour, T. Prieto-Rumeau. Conditions for the Solvability of the Linear Programming Formulation for Constrained Discounted Markov Decision Processes. Applied Mathematics and Optimization, Springer Verlag (Germany), 2016, 74 (1), pp.27 - 51. 〈10.1007/s00245-015-9307-3〉. 〈hal-01246228〉

Share

Metrics

Record views

145